# SDR SWIA200515887

- Difficulty date: November 17, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N762SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10226
- Aircraft time: 220 hours, 155 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Controller
- Part number: 766389L
- Part serial: 0778
- Condition: Malfunctioned
- Location: Slat/Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

SLATS HALF SPEED STATUS MESSAGE DISPLAYED.  REPLACED SFECU 2 IAW AMM 27-51-05.  OPERATIONAL CHECK GOOD.
